Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 44, NWS Mobile, AL

October 5, 2016

NWS Mobile, AL issued this small craft advisory at Oct 5, 2016, 3:19 PM CDT. It took effect at Oct 6, 2016, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2016, 3:19 PM CDT (20:19 UTC)
In effect from
Oct 6, 2016, 1:00 AM CDT
Expired
Oct 7, 2016, 10:00 AM CDT
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

919 
WHUS74 KMOB 052019
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CDT WED OCT 5 2016

......SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT
THURSDAY OUT 20 NM AND UNTIL 7 PM CDT FOR 20-60 NM...

.A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH
FRIDAY NIGHT AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE
ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. NORTHEASTERLY WINDS BECOME
MODERATE TO STRONG TONIGHT THEN GRADUALLY DIMINISH TO BELOW ADVISORY
CRITERIA ON FRIDAY.

GMZ650-655-060430-
/O.NEW.KMOB.SC.Y.0044.161006T0600Z-161006T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
319 PM CDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY. 

* WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN
  DECREASING TO NEAR 15 KNOTS ON THURSDAY.

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-060430-
/O.NEW.KMOB.SC.Y.0044.161006T0600Z-161007T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
319 PM CDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY. 

* WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN
  DECREASING TO NEAR 15 KNOTS THURSDAY AFTERNOON.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
033 
WHUS74 KMOB 060318
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1018 PM CDT WED OCT 5 2016

......SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT
THURSDAY OUT 20 NM AND UNTIL 7 PM CDT FOR 20-60 NM...

.A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH
FRIDAY NIGHT AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE
ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. NORTHEASTERLY WINDS
BECOME MODERATE TO STRONG TONIGHT THEN GRADUALLY DIMINISH TO
BELOW ADVISORY CRITERIA ON FRIDAY.

GMZ650-655-061130-
/O.CON.KMOB.SC.Y.0044.161006T0600Z-161006T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1018 PM CDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN 
  DECREASING TO NEAR 15 KNOTS ON THURSDAY. 

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-061130-
/O.CON.KMOB.SC.Y.0044.161006T0600Z-161007T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1018 PM CDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN 
  DECREASING TO NEAR 15 KNOTS THURSDAY AFTERNOON. 

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
762 
WHUS74 KMOB 061008
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
508 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT 1 PM CDT THIS AFTERNOON OUT TO 20
NM AND UNTIL 7 AM CDT FRIDAY FOR 20-60 NM...

.HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH SATURDAY AS
HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF
FLORIDA TO OFF GEORGIA. STRONG NORTHEASTERLY WINDS TODAY AND
TONIGHT...ESPECIALLY OVER GULF WATERS...BECOME MODERATE TO STRONG
SATURDAY WITH A SIMILAR FLOW PERSISTING INTO THE EARLY PART OF NEXT
WEEK.


GMZ670-675-061815-
/O.EXT.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
508 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...NORTHEAST AROUND 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-061800-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161006T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
508 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHEAST NEAR 20 KNOTS AND GUSTY THIS MORNING...THEN
  DECREASING TO NEAR 15 TO 20 KNOTS THIS AFTERNOON.

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
882 
WHUS74 KMOB 061442
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
942 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT 1 PM CDT THIS AFTERNOON OUT TO
20 NM AND UNTIL 7 AM CDT FRIDAY FOR 20-60 NM...

.HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH SATURDAY AS
HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF
FLORIDA TO OFF GEORGIA. STRONG NORTHEASTERLY WINDS TODAY AND
TONIGHT...ESPECIALLY OVER GULF WATERS...BECOME MODERATE TO STRONG
SATURDAY WITH A SIMILAR FLOW PERSISTING INTO THE EARLY PART OF
NEXT WEEK.

GMZ650-655-061800-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161006T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
942 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHEAST NEAR 20 KNOTS AND GUSTY THIS MORNING...THEN 
  DECREASING TO NEAR 15 TO 20 KNOTS THIS AFTERNOON. 

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-062245-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
942 AM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...NORTHEAST AROUND 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
325 
WHUS74 KMOB 062031
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
331 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS UNTIL 7 AM CDT FRIDAY FOR THE COASTAL
WATERS 20-60 NM OUT...

.STRONG NORTHEAST WINDS OF 20 TO 25 KNOTS AND SEAS OF UP TO 7 FEET
WILL CONTINUE ACROSS THE OUTER COASTAL WATERS AS HURRICANE MATTHEW
MOVES TOWARD THE EAST COAST OF FLORIDA AND A STRONG RIDGE OF HIGH
PRESSURE REMAINS PARKED OVER THE TENNESSEE VALLEY. 

GMZ670-675-070445-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...NORTHEAST AROUND 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHUS74 KMOB 070355
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY FOR THE
COASTAL WATERS 20 TO 60 NM OUT...

.STRONG NORTHEASTERLY WINDS WILL IMPACT THE OUTER COASTAL WATERS
THROUGH EARLY FRIDAY MORNING AS HURRICANE MATTHEW MOVES TOWARD THE
EAST COAST OF FLORIDA AND AS HIGH PRESSURE RIDGES OVER THE TENNESSEE
VALLEY.

GMZ670-675-071200-
/O.EXT.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1055 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
281 
WHUS74 KMOB 070401 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1101 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY FOR THE
COASTAL WATERS 20 TO 60 NM OUT...

.STRONG NORTHEASTERLY WINDS WILL IMPACT THE OUTER COASTAL WATERS
THROUGH EARLY FRIDAY MORNING AS HURRICANE MATTHEW MOVES TOWARD
THE EAST COAST OF FLORIDA AND AS HIGH PRESSURE RIDGES OVER THE
TENNESSEE VALLEY.

GMZ670-675-071215-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1101 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
097 
WHUS74 KMOB 070900
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR
THE GULF COASTAL WATERS 20 TO 60 NM OUT...

.STRONG NORTHEASTERLY WINDS WILL CONTINUE OVER THE COASTAL WATERS
BEYOND 20 NM OFFSHORE THROUGH MID MORNING. WINDS WILL SUBSIDE
SLIGHTLY LATE MORNING AND THROUGH THE AFTERNOON.

GMZ670-675-071500-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
400 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 12:33 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Oct 5, 12:33 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1233 PM CDT WED OCT 5 2016

.DISCUSSION...See updated information below.

&&

.UPDATE...Current forecast is on track with no changes planned at the
moment. /29

&&

.AVIATION...
18Z issuance...VFR conditions continue for the next 24 hours. East to
northeast winds 5-10 knots subside this evening, then increase to
5-10 knots early Thursday morning. /29

&&

.PREV DISCUSSION... /issued 730 AM CDT WED OCT 5 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
05/12Z issuance...Light to ocnly moderate east to northeast surface
winds today. Only a very isolated shower possible near the coast. VFR
conditions expected with regard to vsby and cigs through period.
12/DS

PREV DISCUSSION... /issued 454 AM CDT WED OCT 5 2016/

NEAR TERM /Now Through Wednesday night/...High pressure ridge
will continue over the region today and tonight and actually become
a little stronger in response to Hurricane Matthew as it moves
northwest across the Bahamas. A relatively dry and stable mid layer
airmass remains in place across the area...and in fact with the ridge
wedging in from the northeast PWATS today will actually be about 0.30
to 0.50 inches below those of yesterday. Had a little more coverage
of showers yesterday than expected...mainly over western zones...but
expect less coverage today with lower PWATS. Only isolated showers
today and tonight...and then mainly over the coastal waters. Otherwise
as was the case yesterday...primarily a wind and temperature forecast
for the near term period. A light to occasionally moderate east to
northeast flow is expected. As far as temperatures go...highs today
in the mid 80s near the coast and in the upper 80s over interior
locations and lows tonight ranging from the lower 60s over the
interior to the lower 70s at the coast. 12/DS

SHORT TERM /Thursday Through Friday night/...For thu a surface
ridge of high pressure stretching from the mid Atlantic region to
the north central gulf coast will begin to weaken slightly occurring
mostly on the eastern flank of the ridge axis in response to
hurricane Matthew moving northward along the ne fl and ga coastline.
This pattern will give way to a better pressure gradient between the
ridge of high pressure over the region and Matthew to the east
leading to slightly higher surface winds from the northeast and north
thu through fri. Better moisture is also noted in the boundary layer
generally over the eastern half of the forecast area resulting in
partly to mostly cloudy skies at times in these areas. For now no
measurable rain is expected over land in the short term period.
Temperatures will continue to be above seasonal averages with highs
ranging from the upper 80s to near 90 inland and the mid 80s near the
coast on thu followed by lows in the lower to middle 60s inland and
the upper 60s to near 70 along the immediate coast. For fri highs
will be a tad cooler climbing to the mid to upper 80s for all areas.
Lows fri night will range from the mid to upper 60s inland and the
lower 70s along the immediate coast.

LONG TERM /Saturday Through Tuesday/...For thu through early next
week surface ridge over the region will strenghten from the north as
hurricane Mathew continues to track north and east along the eastern
seaboard. This pattern will allow for drier air to move south over
much of the forecast area through the long term period leading to
mostly sunny skies and much lower humidity levels especially sun into
early next week. As for temps highs will range from the upper 80s to
near 90 on sat followed by lows in the mid to upper 50s inland and
the lower to middle 60s along the immediate coast. With drier cooler
air moving in from the north slightly cooler temps can be expected
sun into early next week...with highs mostly in the lower to middle
80s each day with lows in the middle 50s inland and the lower to
middle 60s along the immediate coast. 32/ee

MARINE...A high pressure ridge will continue over the northeast
Gulf of Mexico through early Friday then weaken late Friday into
Saturday as Hurricane Matthew moves up along the Atlantic coast of
Florida to off South Carolina.  A light to moderate east wind flow
today will become more northeast to northerly and increase somewhat
tonight through the weekend. Winds will likely reach Small Craft
Advisory levels (20 to near 25 knots) at times tonight through the
weekend. Durations of prolonged stronger winds are somewhat in
question...and as a result will hold off on issuing a Small Craft
Advisory for tonight at this time although and Advisory may become
necessary for the offshore Gulf zones. Seas building to around 6
feet well offshore. 12/DS

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 5, 5:22 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
522 AM CDT WED OCT 5 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
522 AM CDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-061030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
522 AM CDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE OVER THE
OFFSHORE GULF WATERS LATE IN THE WEEK THROUGH THE WEEKEND.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.